# SDR SWAA2022020204781

- Difficulty date: September 20, 2017
- Submitted: February 2, 2022
- Operation: Air carrier
- Aircraft: N782SA
- Make and model: Boeing 737-7H4
- Aircraft serial: 29808
- Aircraft time: 60,626 hours, 35,361 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Right Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAL CHANNEL BRACKET AT MID SPAN DEFLECTION RIB CRACKED AT ATTACHING BOLTS. / REMOVED AND REPLACED SEAL BRACKET REF SRM 51-40-02.
